MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number 630-2221212-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unkown), the device was unable to obtain signal.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report could not be replicated or confirmed.The logs for the (b)(6) 2025 event showed that ecg signal issues were caused by poor lead-to-patient contact.Although ecg signal was intermittently noisy and eventually lost, proper coupling of leads during a second analysis restored the signal across all leads.This suggests factors such as proper electrode application, adequate skin preparation, or patient skin condition.The electrodes or ecg cable were not returned for evaluation.Functional testing was performed and the device passed all testing successfully.The device was recertified and returned to the customer.It is important to note that the x series operator's guide (pn: 9650-001355-01) (rev: p) speaks to patient skin preparation, warning the user that "excessive body hair or wet, sweaty skin may interfere with electrode adhesion.Remove the hair and/or moisture from the area where the electrode is to be attached." no trend is associated with reports of this type.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key22142401
Report Number1220908-2025-01912
Device Sequence Number18200968
Product Code MKJ
UDI-Device Identifier00847946029647
UDI-Public(01)00847946029647
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number630-2221212-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown